# SDR CA060420001

- Difficulty date: April 10, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 5,073 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 2D30
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Check Valve
- Part number: 374475
- Condition: Cracked
- Location: Fuel System
- Part time: 5,316 hours
- Component: Aircraft Fuel S
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ROUTINE INSPECTION AFT FUEL CHECK VALVE FOUND CRACKED, P/N 525 GG 1/2D, 3-744-75.  MINOR COLOR TO SHOW THAT FUEL LEAKING.  NO LEAK INDICATION AT LAST INSPECTION 50.20 HOURS PREVIOUS.
